Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am feeling depressed n low since last few months. I took trazine h, rexipra 10 mg, taken 5 days .but stopped after that. Now back of head is stressed and feeling of nerves stretched. Not feeling refresh. Not able to sleep full night after 2 3 hours sleep I wake up n then can't sleep back. Many nights goes without sleep. Family stress triggers again n again.

3 Doctors Answered
Take warm milk mix almond,dalcini and elaichi powder mix it well and drink in the morning and at night for sound sleep. Tagara of Himalaya is very effective so take 1tablet daily at night after dinner. Do deep breathing relaxation and meditation daily twice in a day. Write down your troubling thoughts and try to find out solutions. You should consult online with me for further information and take CBT therapy.
Hi lybrate-user. Welcome to Lybrate. There are several medications available for treating depression but each drug takes an average of 2 weeks to exert the effect. It will be only helpful if you complete the course of medicine as advised by doctor. * apart from medicines meditate daily in the morning for atleast half an hour. It will help you a lot. *maintain a stress diary and do jot down your thoughts daily. *workout if possible to release toxins from your body. *increase water intake and reduce smoking (if you do) *you are strongly recommended to take psychotherapy sessions from a psychologist. During the session you will learn coping strategies to deal with traumatic experiences effectively and to enhance daily life functioning. *change the negative thoughts into positive thoughts such as 'i have no control over my past but I can change my present that will have positive consequences on my future' *positive thoughts will create feelings of satisfaction, good will and motivation which will lead to positive behaviours to make present good and influencing others too. *escaping from a problem is not going to be of help in any manner. Face the problem confidently and think constructively to solve the problem which is troubling you. Take care.
1 person found this helpful
Dear Mohit, You need to take these tablets for few months to lift your mood up. In 5 days, they would not have started their action on your mood. It will take 2-3 weeks to start. Once your mood is lifted, you can sleep well and you can cope up with family stresses in a better way. Even after your mood improves, you need to take them for few months.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.